|FAT LOSS (please reply)
Dec 31, 2003
hi i am a 30 yr old male i have been poz for 8 yrs now.I am currently on cobiver and viramune.i am also hep c poz.i also am on other medi cations such as trazdone,zoloft,zyrtec.i recently got weighed and i have loss 5 lbs in one month.i have notice that my arms and legs are skinny,and have noticed since i started working last month i lost this weight .do i have anything to worry about? i dont want to look like this.please help me what can i do.
Response from Dr. Moyle
Just one month of weight loss could be down to a load of things...diarrhoea, some other infection, anxiety..etc. When you lose weight it will be all over and may not necessarily reflect HIV related body shape changes.The first thought is add some snacks in to your diet over then nect few weeks to try and regain the weight and then see how you look. Doing some gym work should help you put weight on in the arms and legs. If your doctor thinks you might be getting body shape changes you could then discuss switching the azt to either abacavir or tenofovir and the viracept to an NNRTI, depending on you past treatment/resistance history. However, don't make changes to a successful regimen until your doctor is sure that these problems are really likely to be drug related. regards Graeme Moyle
"bulging vein" on forehead.
My stomach has become humungous!
- What Are The Very First Symptoms Of Aids And When Do They Appear?
- Will Using A Condom Protect From Genital Warts?
- When They Do The Hiv Blood Test Do They Also Check For Herpes?
- What Is Gonorrhea Of The Throat?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- Vitamins That Suppress Herpes Outbreaks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.